Items where Author is "Dodson, CTJ"

Group by: Item Type | No Grouping
Number of items: 41.

Article

Dodson, CTJ (2022) An approach to protein structure using information geometry. American J Biomedical Sciences and Research. pp. 371-373. ISSN 2642-1747

Dodson, CTJ and Soldera, John and Scharcanski, J (2021) Some Information Geometric Aspects of Cyber Security by Face Recognition. Entropy, 23 (878). pp. 1-10.

Dodson, CTJ (2020) Alan Turing’s Manchester by Jonathon Swinton. Math Intelligencer. ISSN 9780993178924

Dodson, CTJ (2018) Information distance estimation between mixtures of multivariate Gaussians. AIMS Mathematics, 3 (4). pp. 439-447. ISSN 2473-6988

Soldera, J and Dodson, CTJ and Scharkanski, J (2018) Face recognition based on texture information and geodesic distance approximations between multivariate normal distributions. Measurement Science and Technology, 29 (11). pp. 1-9. ISSN ISSN: 1361-6501

Soldera, J and Dodson, CTJ and Scharcanski, J (2018) Face Recognition Based on Texture Discrimination by Using Geodesic Distance Approximations Between Multivariate Normal Distributions. IEEE Xplore.

Dodson, CTJ (2015) A model for Gaussian perturbations of graphene. Journal of Statistical Physics, Online. pp. 1-9. ISSN 1572-9613

Dodson, CTJ (2014) A review of some recent work on hypercyclicity. Balkan Journal of Geometry and Its Applications, 19 (1). pp. 22-41. ISSN 1843-2875

Dodson, CTJ (2012) Some recent work in Frechet geometry. Balkan Journal of Geometry and Its Applications, 17 (2). pp. 6-21. ISSN 1843-2875

Dodson, CTJ and Sampson, WW (2009) Intrinsic correlation in planar Poisson line processes. Applied Mathematics Letters, 22 (7). pp. 981-983. ISSN 0893-9659

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2007) Infinite dimensional second order differential equations via $T^2M$. Nonlinear Analysis, 67. pp. 2829-2838. ISSN 0362-546X

Arwini, Khadiga and Dodson, CTJ (2007) Neighbourhoods of independence and associated geometry in manifolds of bivariate Gaussians and Freund distributions. Central European Journal of Mathematics, 51. pp. 50-83. ISSN 1644-3616

Dodson, CTJ and Sampson, WW (2007) Planar line processes for void and density statistics in thin stochastic fibre networks. Journal of Statistical Physics, 129. pp. 311-322. ISSN 0022-4715

Arwini, Khadiga and Del Riego, L and Dodson, CTJ (2007) Universal connection and curvature for statistical manifold geometry. Houston Journal of Mathematics, 33 (1). pp. 145-162. ISSN 0362-1588

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. Mathematical Proceedings Cambridge Philosophical Society, 141. pp. 489-496. ISSN 1749-9097

Dodson, CTJ and Galanis, GN (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) Isomorphism classes for Banach vector bundle structures of second tangents. Math. Proc. Camb. Phil. Soc.. ISSN 0305-0041 (In Press)

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) A generalized second order frame bundle for Fréchet manifolds. J. Geometry Physics, 55 (3). pp. 291-305. ISSN 0393-0440

Dodson, CTJ Information geometry for control of some stochastic processes. J. Math. Sciences. (In Press)

MIMS Preprint

Dodson, CTJ (2010) An inhomogeneous stochastic rate process for evolution from states in an information geometric neighbourhood of uniform fitness. [MIMS Preprint]

Dodson, CTJ (2009) Information geometry and entropy in a stochastic epidemic rate process. [MIMS Preprint]

Aghasi, M and Bahari, AR and Dodson, CTJ and Galanis, GN and Suri, A (2008) Second order structures for sprays and connections on Fréchet manifolds. [MIMS Preprint]

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. [MIMS Preprint]

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. [MIMS Preprint]

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. [MIMS Preprint]

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2005) Infinite dimensional second order differential equations via $T^2M$. [MIMS Preprint]

Arwini, Khadiga and Dodson, CTJ (2005) Neighbourhoods of independence and associated geometry. [MIMS Preprint]

Book Section

Dodson, CTJ (2017) On some information geometric approaches to cyber security. In: Operations Research, Engineering, and Cyber Security. Springer Optimization and Its Applications (113). Springer, Germany. (In Press)

Dodson, CTJ and Mettanen, M and Sampson, WW (2017) Dimensionality Reduction for Information Geometric Characterization of Surface Topographies. In: Computational Information Geometry: For Image And Signal Processing. Signals and Communication Technology . Springer, Switzerland, pp. 133-147. ISBN 978-3-319-47058-0

Dodson, CTJ and Sampson, WW (2013) Dimensionality reduction for classification of stochastic fibre radiographs. In: Geometric Science of Information GSI2013. Lecture Notes in Computer Science, 8085 (8085). Springer, Heidelberg, pp. 158-165. ISBN ISBN 978-3-642-40020-9 (In Press)

Dodson, CTJ (2011) Some illustrations of information geometry in biology and physics. In: Handbook of Research on Computational Science and Engineering: Theory and Practice. IGI-Global, Hershey, USA, pp. 1-27. ISBN 9781613501160 (In Press)

Conference or Workshop Item

Dodson, CTJ (2015) Information distance estimation between mixtures of multivariate Gaussians. In: ICMS Workshop on Computational information geometry for image and signal processing, 21-25 September 2015, Edinburgh. (Unpublished)

Dodson, CTJ (2012) A review of some recent work on hypercyclicity. In: Workshop celebrating the 65 birthday of L. A. Cordero, 27-29 June 2012, Santiago de Compostela, Spain. (Unpublished)

Dodson, CTJ (2011) Some recent work in Frechet geometry. In: International Conference on Differential Geometry and Dynamical Systems, 6-9 October 2011, Bucharest, Romania. (Unpublished)

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. In: CHAOS 2008, 3-6 June 2008, Charnia, Crete.

Dodson, CTJ (2008) On the entropy flows to disorder. In: The 2nd Chaotic Modeling and Simulation International Conference, 1-5 June 2009, Charnia, Crete. (In Press)

Dodson, CTJ and Galanis, GA (2006) Acceleration bundles on Banach and Fréchet manifolds. In: JGP Editorial Board Scientific Meeting In Commemoration of Andre Lichnerowicz, 27- 29 June 2006, International School for Advanced Studies, Trieste, Italy. (Unpublished)

Dodson, CTJ (2006) A short review on Landsberg spaces. In: Workshop on Finsler and semi-Riemannian geometry, 24-26 May 2006, San Luis Potosi, Mexico. (Submitted)

Dodson, CTJ (2005) Topics in Information Geometry. In: Workshop on Recent Results in Information Geometry, 13-19 Dec 2005, Santiago de Compostela, Spain. (Unpublished)

Book

Dodson, CTJ and Galanis, G and Vassiliou, E (2015) Geometry in a Fréchet Context A Projective Limit Approach. LMS Lecture Notes in Mathematics, 428 . Cambridge University Press, Cambridge, UK. ISBN 9781316601952 (In Press)

Arwini, Khadiga and Dodson, CTJ (2008) Information Geometry: Near Randomness and Near Independence. Lecture Notes in Mathematics, 1953 . Springer-Verlag, Berlin, Heidelberg, Germany. ISBN 978-3-540-69391-8 (In Press)

This list was generated on Sun Feb 25 01:00:41 2024 GMT.